# SDR HNAA2013062800376

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 52,514 hours, 59,207 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5" LONG CRACK AT CORNER OF LADDER PLATE FOR PANEL 522AT AT STA YW139.000, AFT OTBD CORNER.  REPAIRED CRACK AT CORNER OF LADDER PLATED FOR PANEL 522AT AT STA YW139.000 IAW EO8-57-13-0398.
